# SDR QXEA0101060

- Difficulty date: June 20, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 8,137 hours, 11,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Component: Lighting Strip, Grimes
- Component part number: 82520977001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC - UPON INSPECTION, FOUND THE FLOOR PATH LIGHTING STRIPS IN NEED OF REPAIR. REMOVED AND REPLACED #1 AND #2 FORWARD FLOOR PATH LIGHTING STRIPS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
